# SDR CALA2013092691499

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 54,760 hours, 6,351 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN EXIT GUIDE VANES HAVE SEVERAL LE FOIL TAPE REPAIRS ERODED.  REPLACED TAPES ON LE GUIDE VANES ON NR 1 ENG.
